The Annals of Mathematical Statistics

Editor's Note

T. N. Thiele

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 2, Number 2 (1931).

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732995

Digital Object Identifier
doi:10.1214/aoms/1177732995

JSTOR
links.jstor.org

Citation

Thiele, T. N. Editor's Note. Ann. Math. Statist. 2 (1931), no. 2, . doi:10.1214/aoms/1177732995. https://projecteuclid.org/euclid.aoms/1177732995


Export citation